# SDR SWAA2022101146056

- Difficulty date: September 17, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK RT SIDE AT AFT GALLEY AREA (1 EA) 2022-510427 / [01] REPLACED LOWERED CEILING PANEL BATTERY PACK RT SIDE AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-06-960-805;[02] CORRECTED STEP 1  REPLACED LOWERED CEILING PANEL BATTERY PACK RT SIDE AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-06-960-805 TEST IS OK;[03] REPLACED LOWERED CEILING PANEL BATTERY PACK RT SIDE AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-06-960-805 TEST IS OK
